RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 6, Pages 1378–1390 (Mi smj1147)  

This article is cited in 7 scientific papers (total in 7 papers)

Weighted estimates for the integral operators with monotone kernel on a half-axis

V. D. Stepanov, E. P. Ushakova

Computer Centre Far-Eastern Branch of RAS

Abstract: We give criteria for the boundedness of integral operators with nonnegative monotone kernel in the weighted Lebesgue spaces on a half-axis.

Keywords: weighted Lebesgue space, integral operator

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:6, 1124–1134

Bibliographic databases:

UDC: 517.51
Received: 19.07.2004

Citation: V. D. Stepanov, E. P. Ushakova, “Weighted estimates for the integral operators with monotone kernel on a half-axis”, Sibirsk. Mat. Zh., 45:6 (2004), 1378–1390; Siberian Math. J., 45:6 (2004), 1124–1134

Citation in format AMSBIB
\Bibitem{SteUsh04}
\by V.~D.~Stepanov, E.~P.~Ushakova
\paper Weighted estimates for the integral operators with monotone kernel on a half-axis
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 6
\pages 1378--1390
\mathnet{http://mi.mathnet.ru/smj1147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2123300}
\zmath{https://zbmath.org/?q=an:1084.45005}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 6
\pages 1124--1134
\crossref{https://doi.org/10.1023/B:SIMJ.0000048928.19425.f1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225820500015}


Linking options:
  • http://mi.mathnet.ru/eng/smj1147
  • http://mi.mathnet.ru/eng/smj/v45/i6/p1378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Rautian, “On the boundedness of a class of fractional type integral operators”, Sb. Math., 200:12 (2009), 1807–1832  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Stepanov V.D., Ushakova E.P., “Alternative criteria for the boundedness of Volterra integral operators in Lebesgue spaces”, Math. Inequal. Appl., 12:4 (2009), 873–889  mathscinet  zmath  isi  elib
    3. Ushakova E.P., “On singular numbers of a generalized Stieltjes transformation”, Dokl. Math., 81:2 (2010), 214–215  crossref  mathscinet  zmath  isi  elib  scopus
    4. E. P. Ushakova, “Estimates for the singular values of Stieltjes type transforms”, Siberian Math. J., 52:1 (2011), 159–166  mathnet  crossref  mathscinet  isi
    5. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. E. P. Ushakova, “Upper estimates for the approximation numbers of the generalized Laplace transform”, Proc. Steklov Inst. Math., 283 (2013), 260–280  mathnet  crossref  crossref  mathscinet  isi  elib
    7. G. E. Shambilova, “The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 55:4 (2014), 745–767  mathnet  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:314
    Full text:97
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021